MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533560
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an naviflex rx delivery system was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, the guide catheter broke while the stent was being deployed, resulting in a portion of the device remaining inside the patient.The broken guide catheter was removed using rat tooth forceps.Another naviflex delivery system was then used to successfully complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.Imdrf impact code f2301 captures the reportable event of broken guide catheter was removed using rat tooth forceps.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.Imdrf impact code f2301 captures the reportable event of broken guide catheter was removed using rat tooth forceps.Blockh11: investigation summary: based on the available information, boston scientific concludes that the reported event of guide catheter break could not be confirmed.The device was not returned; therefore, a technical analysis could not be performed.There is insufficient evidence to determine whether the catheter guide break resulted from the physician's technique during the procedure or from a potential device malfunction.For this reason, "unable to exclude device problem" is identified as the most probable cause for this event.Device history record review: a review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Device technical analysis: the device was not returned; therefore, technical analysis could not be performed.Risk review: a review of the advanix naviflex biliary dfmea and hazard analysis were completed and confirmed that the event of guide catheter break and additional device required were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on the available information, the most probable root cause is assigned is unable to exclude device problem.
 
Event or Problem Description
It was reported to boston scientific corporation that an naviflex rx delivery system was intended to be placed in the bile duct to treat a stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, the guide catheter broke while the stent was being deployed, resulting in a portion of the device remaining inside the patient.The broken guide catheter was removed using rat tooth forceps.Another naviflex delivery system was then used to successfully complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24309799
Report Number3005099803-2026-00552
Device Sequence Number5142438
Product Code FGE
UDI-Device Identifier08714729787082
UDI-Public(01)08714729787082(17)271009(10)37750419
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533560
Device Catalogue NumberM00533560
Device Lot Number0037750419
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/24/2026
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown